# SDR FDEA201202290707

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3310
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE TOOLING MARKS, FAIRING CONTACT AREA OF LAP SEAM AT S-20L BS 1326-1332.  ACCOMPLISHED EA F-5330-157215.  MAJOR REPAIR.
